Hello, Dx with CML Aug 15, 2013 was taking Gleevec for 5 weeks, when the bloating got a little to much and had appt. with Nurse Practitioner she suggested Furosemide (lasik) 20mg for 5 days only. Took first day urinated very well, took pill 2nd day, no urination but drink a lot of water. then the burning started in my private vaginal area, and in the rectum area. I am embarrassed to even write about this in a public forum, but when this happened, I got appt. with my Oncologist, and he did not think it was from the Gleevec or the furosemide. He decided to take me off Gleevec for 2 wks until I get this problem squared away. Went to a Gyn. got a cream, the burning has eased up, but extremely red. The Gyno called a Urologist to see me, a couple days later, and he said the redness is not that bad, but continue to use the cream. Come back in 2 weeks, and if still burning will take a biopsy. Am I as a leukemia patient allowed a biopsy in this area? Won't it take very long to heal? And is it safe? I don't really want this done, but asking all the women on this forum, if they had or know of someone that has had this burning problem, I would like some advice on what to do. It, is uncomfortable to sleep, or sit and don't know what it is from? What happens when I am back on Gleevec, will the side effects that I had and my body still.did not get used to it begin all over again? I am so upset about this, .I don't know where to turn to get relief in this private area. Was this acid that the furosemide released from my body and burned and irritated my tissues? All my tests for Urine Specimen are normal, my bladder ultra sound is normal, my kidneys seem normal, but will see a kidney specialist this coming week. Please forgive me for this posting about personal stuff, but need advice and help.